# SDR ASAA2021030334316

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56768
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL HAS A GOUGE JUST FWD OF FLOORBEAM AT STA 967 RBL16 DOT N253DOT:N253. GROUNDED - YES. REMOVED CORROSION - ORIGINAL THICKNESS .080, REMOVED .025, REMAINING .055 AND FOUND TO BE OUT OF LIMITS IW B737-800 SRM 53-70-51-1A-1. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 REF BAC DWG 147A5650.REMOVED DOT.
